# SDR SIMA20130213004

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,634 hours, 22,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 480CC013801D2C
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3261 THE CREW REPORTED THAT WHILE ON FINAL THEY RECEIVED AN "EICAS" WINDSHIELD HEAT 2 FAIL.  WITH THE MESSAGE, GOT A SLIGHT O-ZONE SMELL.  DESELECTED HEAT 2 + SMELL DISSIPATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE WINDSHIELD HEAT 2 CONTACTOR, NO SMELL NOTED IAW EMB AMM 30-42-02.  OPC BAD MSG WS HEAT 2 FAIL APPEARS IAW AMM 30-42-00.  REMOVED AND REPLACED THE WINDSHIELD TEMP CONTROLLER IAW MM 30-42-01, OPS CHECK GOOD.  CLEARED MEL 30-23, AUTH020654DM-C.  THE AIRCRAFT WAS RETURNED TO SERVICE.
